# SDR COMA0360545

- Difficulty date: December 8, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N420CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7451
- Aircraft time: 7,866 hours, 6,688 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED WHEN SELECTED 20 DEGREES.  RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
